MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87088
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer for analysis.A bend was observed at approximately 3.5cm from the distal end of the catheter.There was also a presence of foreign matter at the distal electrode.The catheter was tested for electrical properties and the catheter mated with no resistance.All circuits met specification for continuity, circuit resistance and intercircuit resistance.The reported failure was not confirmed through analysis.The device passed all relevant testing/ inspection.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 12 jun 2020.It was reported that the catheter had noisy electrograms.During an ablation procedure for atrial fibrillation with a woven diagnostic electrode catheter, about 2 hours into the procedure, noise appeared on electrodes 1-2 and 3-4 during connection.The catheter cable was replaced, but the issue was not resolved.The procedure was then completed using another manufacturer's device.Device analysis found foreign material at the distal electrode.

Brand Name
WOVEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10188684
Report Number2134265-2020-08459
Device Sequence Number886837
Product Code DRF
UDI-Device Identifier08714729900917
UDI-Public08714729900917
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Model Number87088
Device Catalogue Number87088
Device Lot NumberGFBZ2135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight47